# SDR HALA2016081700150

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 11,258 hours, 1,782 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO THE LT SIDE LAVS WOULD NOT FLUSH AND THE RT LAVS HAD NO WATER.  SERVICED WATER SYSTEM AND LOCKED OUT LT LAVS AND DEFERRED IAW MEL 38-30-1B-HNL.  RESET LAV SYSTEM, OPS CHECK OK.
